# SDR SABA9700011

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N170PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 717
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 1379287L405
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 5137 - AFTER TAKEOFF FROM CLT THE LEFT ENGINE BETA LIGHT ILLUMINATED.  CAPTAIN DECIDED TO RETURN TO CLT FOR MAINTENANCE.  INSPECTION DISCOVERED THAT LEFT ENGINE P3 LINE HAD CRACKED AND WAS BLOWING HOT P3 AIR ON THE BETA SWITCH.  THE P3 LINE AND BETA SWITCH WERE REPLACED, THE AIRCRAFT WAS GROUND RAN AND FUNCTION TESTED AND THEN RETURNED TO SERVICE.  (M)
